# SDR AALA201602299017

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 9,411 hours, 3,870 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Release Cable
- Condition: Frayed
- Location: Evac Slide
- Component: Slide Raft, Aircruisers
- Component part number: D31517317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WHILE ACCOMPLISHING A SCHEDULED SLIDE CHANGE MX NOTED THE RELEASE CABLE WAS FRAYED ON THE REPLACEMENT SLIDE.  THE SLIDE WAS RETURNED TO STOCK & A SERVICEABLE SLIDE WAS INSTALLED IN ITS PLACE.
